# SDR 20010302CW002

- Difficulty date: November 14, 2000
- Submitted: March 2, 2001
- Operation: General aviation
- Aircraft: N146ME
- Make and model: Cessna 172S
- Aircraft serial: 172S8432
- Engine: Lyc O360*
- System (JASC): 2731 · Elevator Tab Control System
- Part: Servo
- Condition: Failed
- Location: Elevator Trim
- Part time: 288 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TRIM SERVO FAILURE.  UNIT PREVENTS USE OF AUTOPILOT AND ELECTRIC TRIM / ELEVATOR TRIM.
